Alert archive / Tennessee / Tornado Warnings in 2010

Tornado Warning 63, NWS Nashville, TN

October 26, 2010Bedford County, Coffee County, Rutherford County, Tennessee

NWS Nashville, TN issued this tornado warning at Oct 26, 2010, 1:25 PM CDT for Bedford County, Coffee County, Rutherford County, Tennessee. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 26, 2010, 1:25 PM CDT (18:25 UTC)
Expired
Oct 26, 2010, 2:00 PM CDT
In force
35 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Bedford County, TN, Coffee County, TN, Rutherford County, TN

The radar

The Northeast Alabama radar (KHTX), 76 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 26, 1:42 PM CDTHAIL 1.511 Ene Bell Buckle, TNPUBLIC REPORTED HAIL ALMOST THE SIZE OF GOLFBALLS 2 MILES EAST OF THE BEECH GROVE EXIT ON I-24.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 26, 9:27 AM CDTTornado Watch PDSSPC11 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.4 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2010-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 324 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2010-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 403 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
324 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
796 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
403 m²/s²
0-3 km storm-relative helicity
486 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

274 
WFUS54 KOHX 261825
TOROHX
TNC003-031-149-261900-
/O.NEW.KOHX.TO.W.0063.101026T1825Z-101026T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
125 PM CDT TUE OCT 26 2010

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN COFFEE COUNTY IN MIDDLE TENNESSEE...
  BEDFORD COUNTY IN MIDDLE TENNESSEE...

* UNTIL 200 PM CDT

* AT 124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  SHELBYVILLE...MOVING NORTHEAST AT 50 MPH.

* THE TORNADO WILL BE NEAR...
  WARTRACE BY 130 PM CDT...
  BELL BUCKLE BY 135 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT FUNNEL CLOUDS...DAMAGING WINDS...LARGE HAIL OR FLOODING
TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3
3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO 
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A 
STRONG BUILDING...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR CENTRAL TENNESSEE.

&&

LAT...LON 3574 8623 3554 8609 3538 8647 3554 8657
TIME...MOT...LOC 1825Z 241DEG 42KT 3550 8642

$$

LAROSA

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Oct 26, 12:53 PM CDT, 32 minutes earlier.

Area forecast discussion, Oct 26, 12:53 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
1253 PM CDT TUE OCT 26 2010

.UPDATE...
UPDATE TO INCLUDE AVIATION DISCUSSION.

&&

.AVIATION...
COLD FRONT SHOULD MOVE THRU BNA BY 18Z AND CSV ABOUT 00Z. STRONG WINDS
RESULTING FROM STRONG SURFACE PRESSURE GRADIENT WILL DIMINISH WITH
COLD FRONTAL PASSAGE. RESIDUAL MOISTURE BEHIND COLD FRONT WILL AFFECT
CSV AREA TONIGHT INTO WED MORNING.
BNA...VFR CONDS THRU PERIOD...EXCEPT MVFR CIGS/VSBYS DURING SHWRS
THRU LATE AFTERNOON.
CSV...VFR CONDS THRU AFTERNOON...EXCEPT MVFR CIGS/IFR VSBYS IN TSHWRS
IN MID AND LATE AFTERNOON. CONDS DETERIORATING TO MVFR CIGS THIS
EVENING...WITH POSSIBLE MVFR VSBYS IN FOG LATE TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 948 AM CDT TUE OCT 26 2010/

UPDATE...
TORNADO WATCH JUST ISSUED FOR CWA TIL 22Z. SPC HAS GONE WITH A
STRONG WORDING..."THIS IS A PARTICULARLY DANGEROUS SITUATION"...DUE
TO STRONG HELICITY ON MORNING SOUNDING...647 M2/S2 0-3KM...AND
INCREASING DIABATIC HEATING.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR TNZ005>011-
022>034-056>066-075-077>080-093>095.

&&

10
Hazardous weather outlook, Oct 26, 4:42 AM CDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
442 AM CDT TUE OCT 26 2010

TNZ005>011-022>034-056>066-075-077>080-093>095-271030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
442 AM CDT TUE OCT 26 2010

...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE LIKELY TODAY INTO EARLY EVENING.
LOCALLY HEAVY RAIN IS ALSO LIKELY. THE MAIN THREAT FROM SEVERE
STORMS WILL BE DAMAGING WIND BUT ISOLATED TORNADOES ARE ALSO
POSSIBLE. OUTSIDE OF STORMS...WINDS WILL LIKELY GUST BETWEEN 30 AND
40 MPH.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

07

In the hours before

Local storm report, Oct 26, 1:09 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
109 PM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND DMG     10 E NASHVILLE          36.17N 86.61W
10/26/2010                   DAVIDSON           TN   EMERGENCY MNGR

            REPORTS OF UP TO FIFTEEN INDIVIDUAL TREES WERE DOWNED
            ACROSS THE EASTERN PORTION OF DAVIDSON COUNTY.

&&

31
Local storm report, Oct 26, 1:10 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
110 PM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     NON-TSTM WND DMG 1 SW FRANKLIN           35.92N 86.85W
10/26/2010                   WILLIAMSON         TN   EMERGENCY MNGR

            TREE BLOWN ONTO A HOUSE TRAILER ON WEST MAIN STREET IN
            FRANKLIN.

0915 AM     TSTM WND DMG     10 NW DOVER             36.58N 87.97W
10/26/2010                   STEWART            TN   PARK/FOREST SRVC

            A FEW SIX INCH TREE LIMBS WERE REPORTED DOWN AT THE
            RUSHING CREEK CAMPGROUND NEAR THE TENNESSEE/KENTUCKY
            STATE LINE.

1011 AM     FUNNEL CLOUD     4 N CLARKSVILLE         36.62N 87.35W
10/26/2010                   MONTGOMERY         TN   LAW ENFORCEMENT

            PUBLIC REPORTED A FUNNEL CLOUD AT TINY TOWN ROAD GOING
            TOWARDS INTERSTATE 24 AT EXIT 1.

1045 AM     NON-TSTM WND DMG 3 N MURFREESBORO        35.90N 86.39W
10/26/2010                   RUTHERFORD         TN   TRAINED SPOTTER

            SPOTTER REPORTS A LARGE TREE SPLIT IN HALF FROM WIND.
            ALSO RECORDED A PEAK WIND GUST OF 44 KTS ON A HOME
            ANEMOMETER.

1100 AM     NON-TSTM WND DMG LA VERGNE               36.00N 86.57W
10/26/2010                   RUTHERFORD         TN   LAW ENFORCEMENT

            POLICE DEPARTMENT REPORTED A SIX FOOT TREE DOWN ON AT THE
            INTERSECTION OF WALDRON ROAD AND SILVER BRANCH ROAD. TREE
            WAS BLOCKING WALDRON ROAD.

1110 AM     FUNNEL CLOUD     COLLINWOOD              35.18N 87.74W
10/26/2010                   WAYNE              TN   AMATEUR RADIO

            SPOTTER REPORTED A FUNNEL CLOUD OVER COLLINWOOD.

1140 AM     TSTM WND DMG     CENTERVILLE             35.79N 87.45W
10/26/2010                   HICKMAN            TN   EMERGENCY MNGR

            POWER LINE WAS REPORTED DOWN ON COLUMBIA AVENUE. THIS
            CAUSED POWER OUTAGES ACROSS THE CITY OF CENTERVILLE.

1148 AM     NON-TSTM WND DMG LEBANON                 36.21N 86.32W
10/26/2010                   WILSON             TN   EMERGENCY MNGR

            TREE WAS REPORTED DOWN ON POWER LINES AT HAMILTON
            CHAMBERS. LARGE TREE WAS ALSO REPORTED DOWN AT THE WILSON
            COUNTY FAIRGROUNDS/INTERSTATE 40 SPARTA EXIT.

1148 AM     TSTM WND GST     LEBANON                 36.21N 86.32W
10/26/2010  E65.00 MPH       WILSON             TN   EMERGENCY MNGR

            SPOTTER REPORTED A 65 MPH WIND GUST NEAR HARTSVILLE PIKE.

1155 AM     TSTM WND DMG     NASHVILLE               36.17N 86.78W
10/26/2010                   DAVIDSON           TN   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN ON A HOUSE AT HOBBS ROAD.

1200 PM     TSTM WND DMG     10 E NASHVILLE          36.17N 86.61W
10/26/2010                   DAVIDSON           TN   EMERGENCY MNGR

            REPORTS OF UP TO FIFTEEN INDIVIDUAL TREES WERE DOWNED
            ACROSS THE EASTERN PORTION OF DAVIDSON COUNTY.

1206 PM     FUNNEL CLOUD     BRENTWOOD               36.00N 86.79W
10/26/2010                   WILLIAMSON         TN   FIRE DEPT/RESCUE

            FUNNEL CLOUD WAS REPORTED AT THE INTERSTATE 65 AND
            CONCORD ROAD EXIT.

1226 PM     FUNNEL CLOUD     LEBANON                 36.21N 86.32W
10/26/2010                   WILSON             TN   EMERGENCY MNGR

            A FUNNEL CLOUD WAS REPORTED NORTH NORTHWEST OF DOWNTOWN
            LEBANON. SOME REPORTS OF THIS ROTATION REACHING THE
            GROUND. NO REPORTS OF ANY DAMAGE OR DEBRI ASSOCIATED WITH
            THIS REPORT AT THIS TIME.

0100 PM     FUNNEL CLOUD     MURFREESBORO            35.85N 86.39W
10/26/2010                   RUTHERFORD         TN   TRAINED SPOTTER

            FUNNEL CLOUD WAS OBSERVED NEAR WINDROW ROAD.

&&

31
Local storm report, Oct 26, 1:13 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
113 PM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 PM     TSTM WND DMG     10 N LEBANON            36.35N 86.32W
10/26/2010                   SUMNER             TN   AMATEUR RADIO

            AT THE 700 BLOCK ON MAN ROAD NEAR THE WILSON/SUMNER
            COUNTY LINE, DAMAGE WAS REPORTED. TYPE OF DAMAGE WAS
            UNKNOWN

&&

31
Local storm report, Oct 26, 1:14 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
114 PM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     NON-TSTM WND DMG 1 SW FRANKLIN           35.92N 86.85W
10/26/2010                   WILLIAMSON         TN   EMERGENCY MNGR

            TREE BLOWN ONTO A HOUSE TRAILER ON WEST MAIN STREET IN
            FRANKLIN.

0915 AM     TSTM WND DMG     10 NW DOVER             36.58N 87.97W
10/26/2010                   STEWART            TN   PARK/FOREST SRVC

            A FEW SIX INCH TREE LIMBS WERE REPORTED DOWN AT THE
            RUSHING CREEK CAMPGROUND NEAR THE TENNESSEE/KENTUCKY
            STATE LINE.

1011 AM     FUNNEL CLOUD     4 N CLARKSVILLE         36.62N 87.35W
10/26/2010                   MONTGOMERY         TN   LAW ENFORCEMENT

            PUBLIC REPORTED A FUNNEL CLOUD AT TINY TOWN ROAD GOING
            TOWARDS INTERSTATE 24 AT EXIT 1.

1045 AM     NON-TSTM WND DMG 3 N MURFREESBORO        35.90N 86.39W
10/26/2010                   RUTHERFORD         TN   TRAINED SPOTTER

            SPOTTER REPORTS A LARGE TREE SPLIT IN HALF FROM WIND.
            ALSO RECORDED A PEAK WIND GUST OF 44 KTS ON A HOME
            ANEMOMETER.

1100 AM     NON-TSTM WND DMG LA VERGNE               36.00N 86.57W
10/26/2010                   RUTHERFORD         TN   LAW ENFORCEMENT

            POLICE DEPARTMENT REPORTED A SIX FOOT TREE DOWN ON AT THE
            INTERSECTION OF WALDRON ROAD AND SILVER BRANCH ROAD. TREE
            WAS BLOCKING WALDRON ROAD.

1110 AM     FUNNEL CLOUD     COLLINWOOD              35.18N 87.74W
10/26/2010                   WAYNE              TN   AMATEUR RADIO

            SPOTTER REPORTED A FUNNEL CLOUD OVER COLLINWOOD.

1140 AM     TSTM WND DMG     CENTERVILLE             35.79N 87.45W
10/26/2010                   HICKMAN            TN   EMERGENCY MNGR

            POWER LINE WAS REPORTED DOWN ON COLUMBIA AVENUE. THIS
            CAUSED POWER OUTAGES ACROSS THE CITY OF CENTERVILLE.

1148 AM     NON-TSTM WND DMG LEBANON                 36.21N 86.32W
10/26/2010                   WILSON             TN   EMERGENCY MNGR

            TREE WAS REPORTED DOWN ON POWER LINES AT HAMILTON
            CHAMBERS. LARGE TREE WAS ALSO REPORTED DOWN AT THE WILSON
            COUNTY FAIRGROUNDS/INTERSTATE 40 SPARTA EXIT.

1148 AM     TSTM WND GST     LEBANON                 36.21N 86.32W
10/26/2010  E65.00 MPH       WILSON             TN   EMERGENCY MNGR

            SPOTTER REPORTED A 65 MPH WIND GUST NEAR HARTSVILLE PIKE.

1155 AM     TSTM WND DMG     NASHVILLE               36.17N 86.78W
10/26/2010                   DAVIDSON           TN   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN ON A HOUSE AT HOBBS ROAD.

1200 PM     TSTM WND DMG     10 E NASHVILLE          36.17N 86.61W
10/26/2010                   DAVIDSON           TN   EMERGENCY MNGR

            REPORTS OF UP TO FIFTEEN INDIVIDUAL TREES WERE DOWNED
            ACROSS THE EASTERN PORTION OF DAVIDSON COUNTY.

1206 PM     FUNNEL CLOUD     BRENTWOOD               36.00N 86.79W
10/26/2010                   WILLIAMSON         TN   FIRE DEPT/RESCUE

            FUNNEL CLOUD WAS REPORTED AT THE INTERSTATE 65 AND
            CONCORD ROAD EXIT.

1222 PM     TSTM WND DMG     10 N LEBANON            36.35N 86.32W
10/26/2010                   SUMNER             TN   AMATEUR RADIO

            AT THE 700 BLOCK ON MAN ROAD NEAR THE WILSON/SUMNER
            COUNTY LINE, DAMAGE WAS REPORTED. TYPE OF DAMAGE WAS
            UNKNOWN

1226 PM     FUNNEL CLOUD     LEBANON                 36.21N 86.32W
10/26/2010                   WILSON             TN   EMERGENCY MNGR

            A FUNNEL CLOUD WAS REPORTED NORTH NORTHWEST OF DOWNTOWN
            LEBANON. SOME REPORTS OF THIS ROTATION REACHING THE
            GROUND. NO REPORTS OF ANY DAMAGE OR DEBRI ASSOCIATED WITH
            THIS REPORT AT THIS TIME.

0100 PM     FUNNEL CLOUD     MURFREESBORO            35.85N 86.39W
10/26/2010                   RUTHERFORD         TN   TRAINED SPOTTER

            FUNNEL CLOUD WAS OBSERVED NEAR WINDROW ROAD.

&&

31
Local storm report, Oct 26, 1:20 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
120 PM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND GST     3 NNW MURFREESBORO      35.89N 86.42W
10/26/2010  M59 MPH          RUTHERFORD         TN   TRAINED SPOTTER

&&

31
Local storm report, Oct 26, 1:21 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
121 PM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     NON-TSTM WND DMG 1 SW FRANKLIN           35.92N 86.85W
10/26/2010                   WILLIAMSON         TN   EMERGENCY MNGR

            TREE BLOWN ONTO A HOUSE TRAILER ON WEST MAIN STREET IN
            FRANKLIN.

0915 AM     TSTM WND DMG     10 NW DOVER             36.58N 87.97W
10/26/2010                   STEWART            TN   PARK/FOREST SRVC

            A FEW SIX INCH TREE LIMBS WERE REPORTED DOWN AT THE
            RUSHING CREEK CAMPGROUND NEAR THE TENNESSEE/KENTUCKY
            STATE LINE.

1011 AM     FUNNEL CLOUD     4 N CLARKSVILLE         36.62N 87.35W
10/26/2010                   MONTGOMERY         TN   LAW ENFORCEMENT

            PUBLIC REPORTED A FUNNEL CLOUD AT TINY TOWN ROAD GOING
            TOWARDS INTERSTATE 24 AT EXIT 1.

1045 AM     NON-TSTM WND DMG 3 N MURFREESBORO        35.90N 86.39W
10/26/2010                   RUTHERFORD         TN   TRAINED SPOTTER

            SPOTTER REPORTS A LARGE TREE SPLIT IN HALF FROM WIND.
            ALSO RECORDED A PEAK WIND GUST OF 44 KTS ON A HOME
            ANEMOMETER.

1100 AM     NON-TSTM WND DMG LA VERGNE               36.00N 86.57W
10/26/2010                   RUTHERFORD         TN   LAW ENFORCEMENT

            POLICE DEPARTMENT REPORTED A SIX FOOT TREE DOWN ON AT THE
            INTERSECTION OF WALDRON ROAD AND SILVER BRANCH ROAD. TREE
            WAS BLOCKING WALDRON ROAD.

1110 AM     FUNNEL CLOUD     COLLINWOOD              35.18N 87.74W
10/26/2010                   WAYNE              TN   AMATEUR RADIO

            SPOTTER REPORTED A FUNNEL CLOUD OVER COLLINWOOD.

1140 AM     TSTM WND DMG     CENTERVILLE             35.79N 87.45W
10/26/2010                   HICKMAN            TN   EMERGENCY MNGR

            POWER LINE WAS REPORTED DOWN ON COLUMBIA AVENUE. THIS
            CAUSED POWER OUTAGES ACROSS THE CITY OF CENTERVILLE.

1148 AM     TSTM WND GST     LEBANON                 36.21N 86.32W
10/26/2010  E65.00 MPH       WILSON             TN   EMERGENCY MNGR

            SPOTTER REPORTED A 65 MPH WIND GUST NEAR HARTSVILLE PIKE.

1148 AM     NON-TSTM WND DMG LEBANON                 36.21N 86.32W
10/26/2010                   WILSON             TN   EMERGENCY MNGR

            TREE WAS REPORTED DOWN ON POWER LINES AT HAMILTON
            CHAMBERS. LARGE TREE WAS ALSO REPORTED DOWN AT THE WILSON
            COUNTY FAIRGROUNDS/INTERSTATE 40 SPARTA EXIT.

1155 AM     TSTM WND DMG     NASHVILLE               36.17N 86.78W
10/26/2010                   DAVIDSON           TN   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN ON A HOUSE AT HOBBS ROAD.

1200 PM     TSTM WND DMG     10 E NASHVILLE          36.17N 86.61W
10/26/2010                   DAVIDSON           TN   EMERGENCY MNGR

            REPORTS OF UP TO FIFTEEN INDIVIDUAL TREES WERE DOWNED
            ACROSS THE EASTERN PORTION OF DAVIDSON COUNTY.

1206 PM     FUNNEL CLOUD     BRENTWOOD               36.00N 86.79W
10/26/2010                   WILLIAMSON         TN   FIRE DEPT/RESCUE

            FUNNEL CLOUD WAS REPORTED AT THE INTERSTATE 65 AND
            CONCORD ROAD EXIT.

1222 PM     TSTM WND DMG     10 N LEBANON            36.35N 86.32W
10/26/2010                   SUMNER             TN   AMATEUR RADIO

            AT THE 700 BLOCK ON MAN ROAD NEAR THE WILSON/SUMNER
            COUNTY LINE, DAMAGE WAS REPORTED. TYPE OF DAMAGE WAS
            UNKNOWN

1226 PM     FUNNEL CLOUD     LEBANON                 36.21N 86.32W
10/26/2010                   WILSON             TN   EMERGENCY MNGR

            A FUNNEL CLOUD WAS REPORTED NORTH NORTHWEST OF DOWNTOWN
            LEBANON. SOME REPORTS OF THIS ROTATION REACHING THE
            GROUND. NO REPORTS OF ANY DAMAGE OR DEBRI ASSOCIATED WITH
            THIS REPORT AT THIS TIME.

0100 PM     FUNNEL CLOUD     MURFREESBORO            35.85N 86.39W
10/26/2010                   RUTHERFORD         TN   TRAINED SPOTTER

            FUNNEL CLOUD WAS OBSERVED NEAR WINDROW ROAD.

0120 PM     TSTM WND GST     3 NNW MURFREESBORO      35.89N 86.42W
10/26/2010  M59.00 MPH       RUTHERFORD         TN   TRAINED SPOTTER

&&

31

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 8:56 AM CDTSevere Thunderstorm WarningOHXStewart34 min
Oct 26, 9:23 AM CDTSevere Thunderstorm WarningOHXStewart22 min
Oct 26, 10:10 AM CDTTornado WarningOHXMontgomery10 min
Oct 26, 10:18 AM CDTTornado WarningOHXPerry, Wayne27 min
Oct 26, 10:40 AM CDTTornado WarningOHXHickman, Lewis, Perry35 min
Oct 26, 10:46 AM CDTTornado WarningOHXWayne29 min
Oct 26, 11:08 AM CDTSevere Thunderstorm WarningOHXHickman, Maury, Williamson37 min
Oct 26, 11:10 AM CDTTornado WarningOHXLawrence, Lewis, Wayne35 min
Oct 26, 11:27 AM CDTSevere Thunderstorm WarningOHXDavidson, Williamson33 min
Oct 26, 11:33 AM CDTTornado WarningOHXGiles, Lawrence, Lewis, Maury27 min
Oct 26, 11:43 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman32 min
Oct 26, 11:51 AM CDTSevere Thunderstorm WarningOHXDavidson, Sumner, Wilson24 min
Oct 26, 11:56 AM CDTSevere Thunderstorm WarningOHXLawrence, Wayne34 min
Oct 26, 12:00 PM CDTTornado WarningOHXBedford, Marshall, Maury, Rutherford, Williamson30 min
Oct 26, 12:12 PM CDTSevere Thunderstorm WarningOHXMacon, Smith, Sumner, Trousdale, Wilson33 min
Oct 26, 12:17 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence43 min
Oct 26, 12:24 PM CDTTornado WarningOHXMacon, Smith, Sumner, Trousdale, Wilson36 min
Oct 26, 12:28 PM CDTTornado WarningOHXMarshall, Rutherford, Williamson32 min
Oct 26, 12:44 PM CDTTornado WarningOHXClay, Macon, Trousdale31 min
Oct 26, 12:48 PM CDTSevere Thunderstorm WarningOHXBedford, Giles, Marshall27 min
Oct 26, 12:52 PM CDTTornado WarningOHXDeKalb, Rutherford, Smith, Wilson23 min
Oct 26, 1:00 PM CDTTornado WarningOHXBedford, Marshall30 min
Oct 26, 1:09 PM CDTTornado WarningOHXDeKalb, Jackson, Putnam, Smith, Wilson36 min
Oct 26, 1:23 PM CDTSevere Thunderstorm WarningOHXBedford, Coffee, Rutherford37 min
Oct 26, 1:40 PM CDTTornado WarningOHXBedford, Cannon, Coffee, Rutherford, Warren35 min
Oct 26, 1:45 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Overton, Putnam45 min
Oct 26, 2:06 PM CDTTornado WarningOHXCannon, DeKalb, Warren, White24 min
Oct 26, 2:08 PM CDTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett37 min
Oct 26, 2:26 PM CDTSevere Thunderstorm WarningOHXCumberland, DeKalb, Fentress, Overton, Putnam, White34 min
Oct 26, 2:38 PM CDTSevere Thunderstorm WarningOHXDeKalb, Van Buren, Warren, White22 min
Oct 26, 3:47 PM CDTSevere Thunderstorm WarningOHXVan Buren, Warren, White28 min
Oct 26, 4:14 PM CDTSevere Thunderstorm WarningOHXCumberland, Van Buren, White31 min
Oct 26, 4:41 PM CDTSevere Thunderstorm WarningOHXCumberland19 min

Nearby

Tornado Warnings in Tennessee, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.